# SDR AALA20140502004

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 42,308 hours, 20,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SEAT TRACK CORRODED FROM STATIONS 805 TO 809.  INSTALLED CTR SPLICE CHANNEL FROM STATIONS 794 TO 810 & SEAT TRACK PLUG FROM STATION 805 TO 810 IAW SRM 53-05-00 FIGURE 4A.
